Alert archive / Idaho / Winter Storm Warnings in 2011
Winter Storm Warning 10, NWS Pocatello, ID
NWS Pocatello, ID issued this winter storm warning at Dec 29, 2011, 2:00 PM MST. It took effect at Dec 30, 2011, 12:00 AM MST. It was in force for 29 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 29, 2011, 2:00 PM MST (21:00 UTC)
- In effect from
- Dec 30, 2011, 12:00 AM MST
- Expired
- Dec 31, 2011, 5:00 AM MST
- In force
- 29 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
188 WWUS45 KPIH 292100 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 200 PM MST THU DEC 29 2011 IDZ018-019-023-031-301100- /O.UPG.KPIH.WS.A.0003.111230T0700Z-111231T1200Z/ /O.NEW.KPIH.WS.W.0010.111230T0700Z-111231T1200Z/ SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-CARIBOU HIGHLANDS- BIG AND LITTLE WOOD RIVER REGION- INCLUDING THE CITIES OF...STANLEY...CLAYTON...DRIGGS...DUBOIS... ISLAND PARK...ST. ANTHONY...EDIE SCHOOL...DOWNEY... LAVA HOT SPRINGS...SODA SPRINGS...WAYAN...HAILEY...KETCHUM... SUN VALLEY...BELLEVUE...CAREY 200 PM MST THU DEC 29 2011 ...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM MST SATURDAY ABOVE 7000 FEET MSL... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WINTER STORM WARNING FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM MST SATURDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * TIMING...SNOW...HEAVY AT TIMES...WILL SPREAD ACROSS THE REGION LATE TONIGHT AND CONTINUE THROUGH SATURDAY MORNING. * SNOW AMOUNTS...STORM TOTAL SNOWFALL BY SATURDAY MORNING IS EXPECTED TO RANGE FROM 10 TO 20 INCHES IN THE MOUNTAINS ABOVE 7000 FEET. MOUNTAIN VALLEYS BELOW 7000 FEET COULD SEE AS MUCH AS 2 TO 6 INCHES OF WET SNOW. * LOCATIONS INCLUDE...SUN VALLEY...STANLEY...GALENA SUMMIT... CLAYTON...SPENCER..ISLAND PARK...HENRYS LAKE AND WAYAN. * IMPACTS...A STRONG COLD FRONT WILL ADVANCE TOWARD SOUTHEAST IDAHO FRIDAY EVENING PRODUCING STRONG WINDS AND BLOWING AND DRIFTING SNOW...PARTICULARLY OVER MOUNTAIN PASSES WHERE TRAVEL MAY BECOME HAZARDOUS AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... ARE EXPECTED. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE AT TIMES...ESPECIALLY OVER MOUNTAIN PASSES. && $$
3 follow-up statements
462 WWUS45 KPIH 301035 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 335 AM MST FRI DEC 30 2011 IDZ018-019-023-031-302245- /O.CON.KPIH.WS.W.0010.000000T0000Z-111231T1200Z/ SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-CARIBOU HIGHLANDS- BIG AND LITTLE WOOD RIVER REGION- INCLUDING THE CITIES OF...STANLEY...CLAYTON...DRIGGS...DUBOIS... ISLAND PARK...ST. ANTHONY...EDIE SCHOOL...DOWNEY... LAVA HOT SPRINGS...SODA SPRINGS...WAYAN...HAILEY...KETCHUM... SUN VALLEY...BELLEVUE...CAREY 335 AM MST FRI DEC 30 2011 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST SATURDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST SATURDAY. * TIMING...SNOW...HEAVY AT TIMES...WILL SPREAD ACROSS THE REGION LATE TONIGHT AND CONTINUE THROUGH SATURDAY MORNING. * SNOW AMOUNTS...STORM TOTAL SNOWFALL BY SATURDAY MORNING IS EXPECTED TO RANGE FROM 10 TO 20 INCHES IN THE MOUNTAINS ABOVE 7000 FEET. MOUNTAIN VALLEYS BELOW 7000 FEET COULD SEE AS MUCH AS 2 TO 6 INCHES OF WET SNOW. * WINDS...BEGINNING THIS EVENING...WINDS WILL BECOME SOUTHWESTERLY AT 30 TO 35 MPH GUSTING TO AROUND 45 MPH ACROSS THE UPPER SNAKE HIGHLANDS. * LOCATIONS INCLUDE...SUN VALLEY...STANLEY...GALENA SUMMIT... CLAYTON...SPENCER..ISLAND PARK...HENRYS LAKE AND WAYAN. * IMPACTS...A STRONG COLD FRONT WILL ADVANCE TOWARD SOUTHEAST IDAHO FRIDAY EVENING PRODUCING STRONG WINDS AND BLOWING AND DRIFTING SNOW...PARTICULARLY OVER MOUNTAIN PASSES WHERE TRAVEL MAY BECOME HAZARDOUS AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... ARE EXPECTED. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE AT TIMES...ESPECIALLY OVER MOUNTAIN PASSES. && $$
254 WWUS45 KPIH 310614 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 1114 PM MST FRI DEC 30 2011 IDZ018-019-023-031-311200- /O.CON.KPIH.WS.W.0010.000000T0000Z-111231T1200Z/ SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-CARIBOU HIGHLANDS- BIG AND LITTLE WOOD RIVER REGION- INCLUDING THE CITIES OF...STANLEY...CLAYTON...DRIGGS...DUBOIS... ISLAND PARK...ST. ANTHONY...EDIE SCHOOL...DOWNEY... LAVA HOT SPRINGS...SODA SPRINGS...WAYAN...HAILEY...KETCHUM... SUN VALLEY...BELLEVUE...CAREY 1114 PM MST FRI DEC 30 2011 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST SATURDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST SATURDAY. * TIMING...SNOW...HEAVY AT TIMES...WILL CONTINUE THROUGH SATURDAY MORNING. * SNOW AMOUNTS...STORM TOTAL SNOWFALL BY SATURDAY MORNING IS EXPECTED TO RANGE FROM 10 TO 20 INCHES IN THE MOUNTAINS ABOVE 7000 FEET. MOUNTAIN VALLEYS BELOW 7000 FEET COULD SEE AS MUCH AS 2 TO 6 INCHES OF WET SNOW. * WINDS...SOUTHWESTERLY AT 30 TO 35 MPH GUSTING TO AROUND 45 MPH ACROSS THE UPPER SNAKE HIGHLANDS. * LOCATIONS INCLUDE...SUN VALLEY...STANLEY...GALENA SUMMIT... CLAYTON...SPENCER..ISLAND PARK...HENRYS LAKE AND WAYAN. * IMPACTS...STRONG WINDS WILL REMAIN IN THE WAKE OF A COLD FRONT. THIS COULD LEAD TO LOW VISIBILITY IN BLOWING SNOW. DRIFTING SNOW...PARTICULARLY OVER MOUNTAIN PASSES WHERE TRAVEL MAY BECOME HAZARDOUS AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... ARE EXPECTED. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE AT TIMES...ESPECIALLY OVER MOUNTAIN PASSES. && $$
019 WWUS45 KPIH 311155 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 455 AM MST SAT DEC 31 2011 IDZ018-019-023-031-311300- /O.EXP.KPIH.WS.W.0010.000000T0000Z-111231T1200Z/ SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-CARIBOU HIGHLANDS- BIG AND LITTLE WOOD RIVER REGION- INCLUDING THE CITIES OF...STANLEY...CLAYTON...DRIGGS...DUBOIS... ISLAND PARK...ST. ANTHONY...EDIE SCHOOL...DOWNEY... LAVA HOT SPRINGS...SODA SPRINGS...WAYAN...HAILEY...KETCHUM... SUN VALLEY...BELLEVUE...CAREY 455 AM MST SAT DEC 31 2011 ...WINTER STORM WARNING WILL EXPIRE AT 5 AM MST EARLY THIS MORNING... PRECIPITATION IS EXITING THE AREA...BUT SOME ISOLATED SHOWERS ARE STILL FALLING BETWEEN IDAHO FALLS AND POCATELLO. FURTHER ACCUMULATIONS WILL BE LIGHT. STRONG WINDS WILL CONTINUE THROUGH MID MORNING AND MAY PRODUCE AREAS OF BLOWING OR DRIFTING SNOW. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this winter storm warning went out at Dec 29, 2:00 PM MST, 0 minutes earlier.
Area forecast discussion, Dec 29, 2:00 PM MST, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 200 PM MST THU DEC 29 2011 .SHORT TERM...TONIGHT THROUGH SATURDAY. THE LATEST SATELLITE IMAGERY WAS SHOWING MODEST CLEARING ACROSS SE IDAHO AS THE LATEST PAC STORM SYSTEM WAS PROGRESSING RAPIDLY EAST INTO THE DAKOTAS. STRONG WINDS CONTINUED TO BLOW ACROSS THE REGION EARLY THIS AFTERNOON BUT ARE EXPECTED TO DROP BELOW ADVISORY LEVELS LATE THIS AFTERNOON. THUS WE WILL BE LOOKING TO DROP THE ADVISORY WITH THE AFTERNOON PACKAGE IF WINDS COOPERATE. FURTHER UPSTREAM...SATELLITE IMAGERY WAS SHOWING A SECOND PAC STORM SYSTEM ADVANCING TOWARD THE NW COAST. THE MODELS REMAIN STEADFAST IN DRIVING THE LEADING EDGE OF THE PRECIPITATION SHIELD INTO SE IDAHO AFTER MIDNIGHT WITH STRONG UPSLOPE PRECIPITATION CONTINUING THROUGH FRIDAY/FRIDAY NIGHT. SNOW LEVELS ARE EXPECTED TO REMAIN AT OR ABOVE 6500 FEET MSL THROUGH FRIDAY EVENING WITH HEAVY SNOW ACCUMULATIONS EXPECTED ONCE AGAIN AT ELEVATIONS ABOVE 7000 FEET MSL FOR ZONES 18/31 IN THE CNTRL MOUNTAINS AND 19/23 IN THE ERN HIGHLANDS. LESSER AMOUNTS ARE EXPECTED IN THE PAHSIMEROI MOUNTAINS (ZONE 32) AND THE IDAHO PORTION OF THE WASATCH MOUNTAINS (ZONE 25). WIND SPEEDS WILL BEGIN TO INCREASE FRIDAY AFTERNOON AS A STRONG FRONTAL BOUNDARY BEGINS TO TAKE SHAPE ACROSS THE REGION. 700MB (10K) WINDS WILL INCREASE TO 50-60KTS FRIDAY NIGHT WITH A STRONG SURFACE PRESSURE GRADIENT DEVELOPING OVER THE REGION. THE GFS STATISTICAL GUIDANCE IS INDICATING HIGH WIND CRITERIA DEVELOPING WITHIN THE SNAKE RIVER PLAIN BY SATURDAY MORNING...WHILE THE NAM GUIDANCE FALLS SHORT. WE DO NOT GET TOO MANY NIGHTTIME HIGH WIND EVENTS...THUS HAVE MAINTAINED PREVIOUS FORECAST WINDS WHICH WERE PROVIDING FOR A SOLID WIND ADVISORY EVENT. UPPER WAVE PASSES RAPIDLY EAST SATURDAY WITH DECREASING MOISTURE ACROSS THE REGION THROUGHOUT THE DAY AS A RIDGE OF HIGH PRESSURE BUILDS ALONG THE PAC COAST. HUSTON .LONG TERM...SATURDAY NIGHT THROUGH NEXT THURSDAY NIGHT. DEPENDING ON WHETHER OR NOT THE FRI/SAT STORM EXITS AS QUICKLY AS BOTH GFS AND ECMWF PROG IT...HAVE LEFT SOME RESIDUAL POPS IN FOR SAT NIGHT. BOTH PRODUCT SUITES HAVE A STRONG RIDGE FOR SUN/SUN NIGHT. HAVE REDUCED CLOUD COVER FOR THOSE PERIODS. A SHORTWAVE THAT FLATTENS OUT THE RIDGE SOME FOR MON AND MON NIGHT MEANS SOME CLOUDS...MAINLY IN THE NORTH. SOME HIGH ELEVATION SNOW WITH THOSE CLOUDS IS POSSIBLE ALONG THE CONTINENTAL DIVIDE...BUT NOT MUCH ELSE EXPECTED FROM IT. RIDGE RETURNS...BUT BY FRI THERE IS A POSSIBLE TROUGH. ECMWF HAS A NEW WRINKLE FOR TUE NIGHT WITH A MASSIVE STORM...BUT THE HEAVY PRECIPITATION IS MOVING THROUGH A RATHER STRONG UPPER LEVEL RIDGE AND SO MAKES NO SENSE. AND IT ONLY SHOWS UP FOR THE TUE NIGHT PERIOD. THUS BELIEVE THAT IS SOME SORT OF ERROR. MESSICK && .AVIATION...MODERATE TO STRONG WIND WILL DIMINISH DURING THE EARLY EVENING...THEN CEILINGS DEVELOP DURING THE EVENING. AFTER MIDNIGHT...EXPECT WIDESPREAD IFR DUE TO CEILING THAT WILL SEE LITTLE RELIEF...PERHAPS TO MARGINAL VFR BY FRI AFTERNOON. STRONG WIND RETURNS DURING THE AFTERNOON AS WELL. MESSICK && .PIH WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 5 PM MST THIS AFTERNOON IDZ020-021. WINTER STORM WARNING LATE TONIGHT THROUGH FRIDAY NIGHT IDZ018-019-023-031 ABOVE 7000 FEET. &&
Hazardous weather outlook, Dec 29, 5:49 AM MST, 8 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE POCATELLO ID 549 AM MST THU DEC 29 2011 IDZ018-019-023-031-301300- SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-CARIBOU HIGHLANDS- BIG AND LITTLE WOOD RIVER REGION- 549 AM MST THU DEC 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT WINTER STORM NUMBER ONE WILL BE WINDING DOWN LATER TODAY...WITH STORM NUMBER TWO ARRIVING AFTER MIDNIGHT TONIGHT. STORM TOTALS FOR ABOVE 6500FT THROUGH THIS AFTERNOON WILL BE 10-20 INCHES AND LOCALLY HIGHER. THE WINTER STORM WARNING FOR AREAS ABOVE 6500FT REMAIN IN EFFECT THROUGH 5PM. A WINTER STORM WATCH FOR THE SAME AREAS BEGINS AFTER MIDNIGHT...AND SHOULD BE UPGRADED TO A WARNING LATER TODAY. STRONG WINDS WILL CONTINUE TO PRODUCE AREAS OF BLOWING AND DRIFTING SNOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY RAIN AND SNOW CONTINUES IN EARNEST THROUGH FRIDAY NIGHT. SNOW LEVELS WILL BE IN THE 6000-7500FT RANGE (BEFORE CRASHING FRIDAY NIGHT) WITH AREAS ABOVE 6500FT SEEING ANOTHER 10-16 INCHES BY EARLY SATURDAY. STRONG WINDS WILL PRODUCE MORE ISSUES RELATED TO BLOWING AND DRIFTING SNOW. BELOW 6500FT...A MIX IS EXPECTED WITH LOW ACCUMULATIONS OF WET SNOW WITH THE LOWEST VALLEYS SEEING ALL RAIN. DRIER WEATHER BEGINS LATER SATURDAY. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834. IDZ022-024-025-032-301300- SOUTH CENTRAL HIGHLANDS-CACHE VALLEY/IDAHO PORTION- WASATCH MOUNTAINS/IDAHO PORTION-LOST RIVER/PAHSIMEROI- 549 AM MST THU DEC 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT WINTER STORM NUMBER ONE WILL BE WINDING DOWN LATER TODAY...WITH STORM NUMBER TWO ARRIVING AFTER MIDNIGHT TONIGHT. IN THE MOUNTAINS AROUND BEAR LAKE...5-10 INCHES IS EXPECTED BY AFTERNOON WHICH IS WHERE A WINTER WEATHER ADVISORY IS IN EFFECT THROUGH 5PM. OTHER MOUNTAIN RANGES WILL BE LIMITED WITH STORM TOTALS OF 2-6 INCHES BY AFTERNOON. STRONG WINDS WILL CREATE POCKETS OF BLOWING AND DRIFTING SNOW WITH BOTH STORMS. SUSTAINED WINDS OF 30-35 MPH WITH HIGHER GUSTS ARE LIKELY IN THE AREAS OF THE SOUTHERN HIGHLANDS ADJACENT TO THE SNAKE PLAIN. A WIND ADVISORY IS EFFECT NOW UNTIL 3PM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY RAIN AND SNOW CONTINUES IN EARNEST THROUGH FRIDAY NIGHT. SNOW LEVELS WILL BE IN THE 6000-7500FT RANGE UNTIL LATER FRIDAY NIGHT WHEN THEY WILL CRASH TO VALLEY FLOORS. DUE TO WARMER TEMPERATURES AND THE WIND FLOW...SNOW AMOUNTS WILL BE LIMITED TO 2-7 INCHES ABOVE 6500FT. BELOW THAT...A MIX IS EXPECTED. STRONG WINDS WILL CREATE POCKETS OF BLOWING AND DRIFTING SNOW IN THE MOUNTAINS. PORTIONS OF THE SOUTHERN HIGHLANDS MAY SEE A STRONG WIND EVENT FRIDAY NIGHT INTO SATURDAY. SUSTAINED WINDS IN EXCESS OF 30MPH ARE POSSIBLE WITH GUSTS NEAR 45 MPH. THE POTENTIAL WILL BE CONTINUALLY EVALUATED. DRIER WEATHER ARRIVES FOR THE LAST PART OF THE WEEKEND. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834. IDZ017-020-021-301300- EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- 549 AM MST THU DEC 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT POCKETS OF RAIN WILL CONTINUE TODAY...SLOWLY DECREASING THIS AFTERNOON. WIDESPREAD SUSTAINED WINDS OF 30-35 MPH WITH HIGHER GUSTS ARE NOW EXPECTED ACROSS PORTIONS OF THE SNAKE PLAIN. A WIND ADVISORY HAS BEEN ISSUED THROUGH 3PM TODAY. RECORD TO NEAR RECORD HIGHS ARE POSSIBLE TODAY AT BURLEY...POCATELLO AND IDAHO FALLS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PERIODS OF RAIN WILL CONTINUE INTO FRIDAY NIGHT. STRONG WINDS ARE EXPECTED AGAIN...ESPECIALLY FRIDAY NIGHT INTO SATURDAY. THE POTENTIAL FOR A STRONG WIND EVENT EXISTS WITH SUSTAINED WINDS OF 30-40MPH WITH HIGHER GUSTS. THIS WILL CONTINUED TO BE EVALUATED ON LATER SHIFTS. ANOTHER DAY OF RECORD TO NEAR RECORD HIGHS IS EXPECTED FOR BURLEY...POCATELLO AND IDAHO FALLS. DRIER WEATHER ARRIVES FOR LAST PART OF THE WEEKEND. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
In the hours before
Local storm report, Dec 29, 10:55 AM MST, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
1055 AM MST THU DEC 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM SNOW 6 NNE ISLAND PARK 44.50N 111.33W
12/29/2011 E8.0 INCH FREMONT ID TRAINED SPOTTER
8 INCHES STORM TOTAL SNOW FALL
1020 AM SNOW S ISLAND PARK 44.42N 111.37W
12/29/2011 E7.0 INCH FREMONT ID TRAINED SPOTTER
7 INCHES STORM TOTAL SNOW FALL
1020 AM SNOW 1 SE PALISADES 43.33N 111.20W
12/29/2011 E4.0 INCH BONNEVILLE ID TRAINED SPOTTER
4 INCHES STORM TOTAL SNOW FALL
1020 AM SNOW 10 W GALENA 43.90N 114.84W
12/29/2011 E2.0 INCH BLAINE ID TRAINED SPOTTER
2 INCHES STORM TOTAL SNOW FALL
1020 AM SNOW 33 WNW ARCO 43.82N 113.91W
12/29/2011 M2.6 INCH CUSTER ID MESONET
2.6 INCHES STORM TOTAL SNOW FALL
1020 AM SNOW 30 SW BURLEY 42.23N 114.20W
12/29/2011 M3.9 INCH CASSIA ID MESONET
3.9 INCHES STORM TOTAL SNOW FALL
1020 AM SNOW 12 NNW KETCHUM 43.85N 114.47W
12/29/2011 M5.3 INCH BLAINE ID MESONET
5.3 INCHES STORM TOTAL SNOW FALL
1020 AM SNOW 11 NE SPENCER 44.49N 112.03W
12/29/2011 M3.3 INCH CLARK ID MESONET
3.3 INCHES STORM TOTAL SNOW FALL
1020 AM SNOW 16 WSW KETCHUM 43.60N 114.67W
12/29/2011 M17.5 INCH BLAINE ID MESONET
17.5 INCHES STORM TOTAL SNOW FALL
1020 AM SNOW 20 NE PRESTON 42.30N 111.60W
12/29/2011 M2.0 INCH FRANKLIN ID MESONET
2.0 INCHES STORM TOTAL SNOW FALL
1020 AM SNOW 20 ENE HAILEY 43.62N 113.93W
12/29/2011 M2.1 INCH BLAINE ID MESONET
2.1 INCHES STORM TOTAL SNOW FALL
1020 AM SNOW 11 NE MONTPELIER 42.44N 111.15W
12/29/2011 M1.0 INCH BEAR LAKE ID MESONET
1.0 INCHES STORM TOTAL SNOW FALL
1020 AM SNOW 20 NW KETCHUM 43.89N 114.66W
12/29/2011 M10.2 INCH BLAINE ID MESONET
10.2 INCHES STORM TOTAL SNOW FALL
1020 AM SNOW 22 NW KETCHUM 43.91N 114.69W
12/29/2011 M6.5 INCH BLAINE ID MESONET
6.5 INCHES STORM TOTAL SNOW FALL
1020 AM SNOW 30 NNW ARCO 44.03N 113.53W
12/29/2011 M2.2 INCH CUSTER ID MESONET
2.2 INCHES STORM TOTAL SNOW FALL
1020 AM SNOW 18 SE BURLEY 42.35N 113.54W
12/29/2011 M6.2 INCH CASSIA ID MESONET
6.2 INCHES STORM TOTAL SNOW FALL
1020 AM SNOW 11 ENE HAILEY 43.57N 114.10W
12/29/2011 M3.9 INCH BLAINE ID MESONET
3.9 INCHES STORM TOTAL SNOW FALL
1020 AM SNOW 1 W ISLAND PARK 44.42N 111.39W
12/29/2011 M5.3 INCH FREMONT ID MESONET
5.3 INCHES STORM TOTAL SNOW FALL
1020 AM SNOW 10 NW KETCHUM 43.79N 114.52W
12/29/2011 M12.7 INCH BLAINE ID MESONET
12.7 INCHES STORM TOTAL SNOW FALL
1020 AM SNOW 37 NE MACKAY 44.29N 113.08W
12/29/2011 M11.4 INCH LEMHI ID MESONET
11.4 INCHES STORM TOTAL SNOW FALL
1020 AM SNOW 28 NE STANLEY 44.50N 114.54W
12/29/2011 M13.3 INCH CUSTER ID MESONET
13.3 INCHES STOM TOTAL SNOW FALL
1020 AM SNOW 32 NE MACKAY 44.24N 113.15W
12/29/2011 M7.4 INCH LEMHI ID MESONET
7.4 INCHES STORM TOTAL SNOW FALL
1020 AM SNOW 14 NW PRESTON 42.24N 112.07W
12/29/2011 M1.5 INCH FRANKLIN ID MESONET
1.5 INCHES STORM TOTAL SNOW FALL
1020 AM SNOW 38 E IDAHO FALLS 43.49N 111.28W
12/29/2011 M8.5 INCH BONNEVILLE ID MESONET
8.5 INCHES STORM TOTAL SNOW FALL
1020 AM SNOW 27 NNE CHALLIS 44.87N 114.01W
12/29/2011 M4.9 INCH LEMHI ID MESONET
4.9 INCHES STORM TOTAL SNOW FALL
1020 AM SNOW 10 SSE LAVA HOT SPRINGS 42.49N 111.93W
12/29/2011 M3.3 INCH BANNOCK ID MESONET
3.3 INCHES STORM TOTAL SNOW FALL
1020 AM SNOW 17 SW MACKAY 43.74N 113.85W
12/29/2011 M2.4 INCH CUSTER ID MESONET
2.4 INCHES STORM TOTAL SNOW FALL
1020 AM SNOW 2 NE WAYAN 43.00N 111.34W
12/29/2011 M5.6 INCH CARIBOU ID MESONET
5.6 INCHES STORM TOTAL SNOW FALL
1020 AM SNOW 32 E BLACKFOOT 43.19N 111.71W
12/29/2011 M6.7 INCH BINGHAM ID MESONET
6.7 INCHES STORM TOTAL SWOM FALL
1020 AM SNOW 21 ENE HAILEY 43.63N 113.91W
12/29/2011 M3.6 INCH BLAINE ID MESONET
3.6 INCHES STORM TOTAL SNOW FALL
1020 AM SNOW 22 NW KETCHUM 43.91N 114.69W
12/29/2011 M25.0 INCH BLAINE ID MESONET
25.0 INCHES STORM TOTAL SNOW FALL
1020 AM SNOW 8 NW ISLAND PARK 44.51N 111.49W
12/29/2011 M8.4 INCH FREMONT ID MESONET
8.4 INCHES STORM TOTAL SNOW FALL
1020 AM HIGH SUST WINDS MCCAMMON 42.65N 112.19W
12/29/2011 E0 MPH BANNOCK ID LAW ENFORCEMENT
DAMAGE TO TWO ROOFS FROM HIGH SUSTAINED WINDS IN MCCAMMON
&&
DPHELPSLocal storm report, Dec 29, 1:31 PM MST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
131 PM MST THU DEC 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM NON-TSTM WND GST BERN 42.33N 111.38W
12/29/2011 M56.00 MPH BEAR LAKE ID CO-OP OBSERVER
SUSTAINED WIND OF 25 TO 30 MPH. MOST GUSTS INTO THE 40S.
&&
JMESSICKThe office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 29, 5:43 AM MST | Wind Advisory | PIH | 11 hr |
Nearby
Winter Storm Warnings in Idaho, 2011Every winter storm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.